# SDR YENA20120907596

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 17,056 hours, 10,231 cycles
- Engine: Ge CF3410E6
- Engine time: 17,023 hours, 10,322 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E6G05
- Part serial: 994217
- Condition: Leaking
- Location: Nr 1
- Part time: 17,023 hours, 10,322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 686 DCA-BOS, AIRCRAFT DIVERTED TO JFK DUE TO NR 1 ENGINE INDICATION OF RAPID OIL LOSS FROM 11.4 TO 7.2.  FOUND OIL LEAKING ON NR 5 SUMP DRAIN.  REMOVED AND REPLACED NR 1 ENGINE PER TASK CARD E190-71-00-01-400-801.  OPS AND LEAK CHECK GOOD.  ON THE SAME FLIGHT JB 686, THE CREW REPORTED AFT CABIN EXPERIENCED SIGNIFICANT JET FUEL ODOR (BURN EYES).  AFTER THE ENGINE CHANGE,  FIM 21-20-00-810-803A WAS ACCOMPLISHED WITH NO FINDINGS.
